# SDR SWIA201436351

- Difficulty date: February 13, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 25,620 hours, 23,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ROW 8 DOES NOT ILLUMINATE.  FLT 2971 SECURED LOOSE WIRE.
